Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 128934, 19 pages
http://dx.doi.org/10.1155/2010/128934
Research Article

A New Method to Prove and Find Analytic Inequalities

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Inner Mongolia University for the Nationalities, Tongliao 028000, China

Received 19 October 2009; Revised 26 January 2010; Accepted 2 February 2010

Academic Editor: John Rassias

Copyright © 2010 Xiao-Ming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. G. Pachpatte, Integral and Finite Difference Inequalities and Applications, vol. 205 of North-Holland Mathematics Studies, Elsevier, Amsterdam, The Netherlands, 2006. View at Zentralblatt MATH · View at MathSciNet
  2. A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, vol. 143 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  3. D. S. Mitrinović, Analytic Inequalities, Springer, New York, NY, USA, 1970. View at Zentralblatt MATH · View at MathSciNet
  4. A. W. Roberts and D. E. Varberg, Convex Functions, vol. 57 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1973. View at Zentralblatt MATH · View at MathSciNet
  5. J. J. Wen, “Hardy means and inequalities for them,” Journal of Mathematics, vol. 27, no. 4, pp. 447–450, 2007. View at Google Scholar · View at MathSciNet
  6. J. Wen and W.-L. Wang, “The optimization for the inequalities of power means,” Journal of Inequalities and Applications, vol. 2006, Article ID 46782, 25 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Alzer, “Sierpiński's inequality,” Bulletin de la Société Mathématique de Belgique. Série B, vol. 41, no. 2, pp. 139–144, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. S. Williams and P. R. Beesack, “Problem 247,” Crux Mathematicorum, vol. 4, pp. 37–39, 1978. View at Google Scholar
  9. K. S. Williams and P. R. Beesack, “Problem 395,” Crux Mathematicorum, vol. 5, pp. 232–233, 1979. View at Google Scholar
  10. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  11. X.-M. Zhang and Y.-M. Chu, New Discussion to Analytic Inequality, HarBin Institute of Technology Press, Harbin, China, 2009.